# SDR 98ZZZX2765

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 2 PYLON RIB 4 LOWER FLANGE HAS .125 INCH LONG CRACK ON INBOARD SIDE OF CUT-OUT.  CRACK MAY CONTINUE IN SERVICE WITH REPETITIVE INSPECTIONS IAW RIL HC546H9018.  REPORTED DETAILS TO BAE RDO.  GEN W/C FOR REINSPECT.
